TITLE

Relaxation of an area-like functional for the function $$\frac{x}{x}$$

AUTHOR(S)
Černý, Robert
PUB. DATE
February 2007
SOURCE
Calculus of Variations & Partial Differential Equations;Feb2007, Vol. 28 Issue 2, p203
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
We compute the relaxation where $$f(\xi) = \sum_{i=1}^m |{\rm M}_i \xi|,$$ for sequences of functions from $$C^1(B(r),\mathbb{R}^m) \cap L^1(B(r),\mathbb{R}^m)$$ converging strongly in the $$L^1(B(r),\mathbb{R}^m)$$ -norm to $$u(x)=\frac{x}{|x|}$$ .
ACCESSION #
23218185

 

Related Articles

  • An Extension of Sums of Squares Relaxations to Polynomial Optimization Problems Over Symmetric Cones. Kojima, Masakazu; Muramatsu, Masakazu // Mathematical Programming;Jul2007, Vol. 110 Issue 2, p315 

    This paper is based on a recent work by Kojima which extended sums of squares relaxations of polynomial optimization problems to polynomial semidefinite programs. Let $$\varepsilon$$ and $$\varepsilon_{+}$$ be a finite dimensional real vector space and a symmetric cone embedded in...

  • THE RELAXATION METHOD FOR SOLVING SYSTEMS OF LINEAR INEQUALITIES. Goffin, J. L. // Mathematics of Operations Research;Aug80, Vol. 5 Issue 3, p388 

    The relaxation method for solving systems of inequalities is related both to subgradient optimization and to the relaxation methods used in numerical analysis. The convergence theory depends upon two condition numbers. The first one is used mostly for the study of the rate of geometric...

  • A CLASS OF ASYNCHRONOUS PARALLEL MULTISPLITTING RELAXATION METHODS FOR LARGE SPARSE LINEAR COMPLEMENTARITY PROBLEMS. Zhong-zhi Bai; Yu-guang Huang // Journal of Computational Mathematics;Nov2003, Vol. 21 Issue 6, p773 

    Asynchronous parallel multisplitting relaxation methods for solving large sparse linear complementarity problems are presented, and their convergence is proved when the system matrices are H-matrices having positive diagonal elements. Moreover, block and multi-parameter variants of the new...

  • ON THE CONVERGENCE OF WAVEFORM RELAXATION METHODS FOR LINEAR INITIAL VALUE PROBLEMS. Jian-yu Pan; Zhong-zhi Bai // Journal of Computational Mathematics;Sep2004, Vol. 22 Issue 5, p681 

    We study a class of blockwise waveform relaxation methods, and investigate its convergence properties in both asymptotic and monotone senses. In addition, the monotone convergence rates between different pointwise/blockwise waveform relaxation methods resulted from different matrix splittings,...

  • Combined Relaxation Method for Mixed Equilibrium Problems. Konnov, I. V.; Schaible, S.; Yao, J. C. // Journal of Optimization Theory & Applications;Aug2005, Vol. 126 Issue 2, p309 

    We consider a general class of equilibrium problems which involve a single-valued mapping and a nonsmooth bifunction. Such mixed equilibrium problems are solved with a combined relaxation method using an auxiliary iteration of a splitting-type method for constructing a separating hyperplane. We...

  • On (N, p, q) (E, 1) Summability of Fourier Series. Nigam, H. K.; Sharma, Ajay // International Journal of Mathematics & Mathematical Sciences;2009, p1 

    A new theorem on (N, p, q)(E, 1) summability of Fourier series has been established.

  • Cousin Problem for Regular Functions Taking Values in a Quaternionic Algebra. Nguyen Thanh Van // Southeast Asian Bulletin of Mathematics;2004, Vol. 28 Issue 4, p727 

    This paper deals with the way of solving inhomogeneous Cauchy-Fueter equations. An analogue of Mittag -- Leffler for regular functions of one quaternionic variable is proved in this paper, too.

  • Dual Canonical Bases for the Quantum Special Linear Group and Invariant Subalgebras. Hechun Zhang; Zhang, R. // Letters in Mathematical Physics;Sep2005, Vol. 73 Issue 3, p165 

    A string basis is constructed for each subalgebra of invariants of the function algebra on the quantum special linear group. By analyzing the string basis for a particular subalgebra of invariants, we obtain a “canonical basis” for every finite dimensional irreducible...

  • Quasicompact and Riesz Endomorphisms of Infinitely Differentiable Lipschitz Algebras. Mahyar, Hakimeh // Southeast Asian Bulletin of Mathematics;2011, Vol. 35 Issue 2, p249 

    In this note we study the quasicompact and Riesz endomorphisms of infinitely differentiable Lipschitz algebras Lip(X, M, α) where X is a perfect compact plane set, M = (Mn) is a nonanalytic weight sequence and 0 < α ≤ 1. We first discuss the relationships between these algebras and...

Share

Read the Article

Courtesy of VIRGINIA BEACH PUBLIC LIBRARY AND SYSTEM

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics